CSpace

Browse/Search Results:  1-10 of 133 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive subsample estimation for multivariate normal distributions 期刊论文
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 2022, 页码: 8
Authors:  Wu, Xi;  Mu, Weiyan;  Xiong, Shifeng;  Li, Xinmin
Favorite  |  View/Download:53/0  |  Submit date:2022/04/29
Kolmogorov-Smirnov statistic  Minimum covariance determinant  Minimum distance estimation  Robust estimation  Subsample selection  
L-1-CONVERGENCE TO GENERALIZED BARENBLATT SOLUTION FOR COMPRESSIBLE EULER EQUATIONS WITH TIME-DEPENDENT DAMPING 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 5, 页码: 6048-6072
Authors:  Geng, Shifeng;  Huang, Feimin;  Wu, Xiaochun
Favorite  |  View/Download:58/0  |  Submit date:2022/04/02
convergence rates  compressible Euler equations  generalized Barenblatt solution  time-dependent damping  compensated compactness  
一种激波稳定的对流-压力通量分裂格式 期刊论文
计算力学学报, 2020, 卷号: 37.0, 期号: 004, 页码: 496-503
Authors:  胡立军;  吴世枫;  赵昆磊
Favorite  |  View/Download:54/0  |  Submit date:2021/01/14
欧拉方程  Zha-Bilgen分裂  TV格式  剪切粘性  对流-压力通量分裂格式  鲁棒性  
基于AGV的智能仓库系统订单分批问题研究 期刊论文
运筹与管理, 2020, 卷号: 29, 期号: 9, 页码: 1-9
Authors:  李珍萍;  付红叶;  卜晓奇;  张国维;  吴凌云
Favorite  |  View/Download:78/0  |  Submit date:2021/01/14
intelligent warehouse  AGV  order batching  integer programming model  weighted similarity  greedy algorithm  智能仓库  AGV  订单分批  整数规划模型  加权相似度  贪婪算法  
基于\货到人\拣选模式的储位分配问题研究 期刊论文
运筹与管理, 2020, 卷号: 29.0, 期号: 002, 页码: 1-11
Authors:  李珍萍;  范欣然;  吴凌云
Favorite  |  View/Download:77/0  |  Submit date:2021/01/14
货到人  储位分配  整数非线性规划  聚类  贪婪算法  单亲进化遗传算法  
LFAQ: Toward Unbiased Label-Free Absolute Protein Quantification by Predicting Peptide Quantitative Factors 期刊论文
ANALYTICAL CHEMISTRY, 2019, 卷号: 91, 期号: 2, 页码: 1335-1343
Authors:  Chang, Cheng;  Gao, Zhiqiang;  Ying, Wantao;  Fu, Yan;  Zhao, Yan;  Wu, Songfeng;  Li, Mengjie;  Wang, Guibin;  Qian, Xiaohong;  Zhu, Yunping;  He, Fuchu
Favorite  |  View/Download:123/0  |  Submit date:2019/03/05
PREDICTION BASED ON THE KENNEDY-O'HAGAN CALIBRATION MODEL: ASYMPTOTIC CONSISTENCY AND OTHER PROPERTIES 期刊论文
STATISTICA SINICA, 2018, 卷号: 28, 期号: 2, 页码: 743-759
Authors:  Tuo, Rui;  Wu, C. F. Jeff
Favorite  |  View/Download:74/0  |  Submit date:2019/01/11
Bayesian inference  computer experiments  kriging  
序贯最大最小距离设计的空间填充性 期刊论文
中国科学院大学学报, 2018, 卷号: 035, 期号: 006, 页码: 731
Authors:  滕一阳;  武赟;  熊世峰;  杨建奎
Favorite  |  View/Download:65/0  |  Submit date:2020/01/10
基于高频数据的非平稳garch11模型的拟极大指数似然估计 期刊论文
中国科学数学, 2018, 卷号: 048, 期号: 003, 页码: 443
Authors:  吴思鑫;  冯牧;  张虎;  陈敏
Favorite  |  View/Download:136/0  |  Submit date:2020/01/10
基于高频数据的非平稳GARCH(1,1)模型的拟极大指数似然估计 期刊论文
中国科学:数学, 2018, 卷号: 48.0, 期号: 003, 页码: 443-456
Authors:  吴思鑫;  冯牧;  张虎;  陈敏
Favorite  |  View/Download:95/0  |  Submit date:2021/01/14
高频数据  非平稳  GARCH模型  拟极大指数似然估计  VaR